How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Das, MD Your Own Question
Dr. Das, MD
Dr. Das, MD, Doctor
Category: Medical
Satisfied Customers: 2258
Experience:  MBBS, MD, with wide experience in all aspects of medical treatment, including cancer therapy.
Type Your Medical Question Here...
Dr. Das, MD is online now
A new question is answered every 9 seconds

I have had a stinging burning pain in the left groin for 2

Resolved Question:

I have had a stinging burning pain in the left groin for 2 weeks. Same area as Hernea repair 4 years ago. Recent bout with Epididymitis 3 weeks ago. Stopped levaquin last week. Taking 500mg Ibuprofen for the last week with no changes. Skin very sensative to clothing and to touch. Top and left side of groin inside upper thigh. No visible rash or sores on the skin or genatiles. I'm 62 and in very good health....
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. Das, MD replied 7 years ago.

Stinging, burning pain indicates that the nerve carrying sensations from that area is compressed or affected in some way.

In your case, it is possible that there is a recurrence of the hernia resulting in compression of the nerve.

Or it could an inflammation of the nerve secondary to spread of infection from the epididymitis.

In either case, you need to get it checked by a doctor as early as possible.

I hope this helps.

Let me know if you need more input. If not, please click on the green"Accept" button on this page. A positive rating and adding a bonus will be warmly appreciated.
Customer: replied 7 years ago.

Thank you....little more information may help. last visit to the Uroligist that performed the henia repair said it was in good condition. I went to the ER 2 weeks ago when the Epidiymitis pain got very bad. I was admitted for 2 day's and IV'd with anti-biotics and and pain med's. I was on Levaquin a week prior and a week after the hospital stay. I went to my oringinal Urologist for the skin pain. He thought it might be some nerve in the pubic bone and perscribed OTC Ibuprohen.

If it is infection from Epidiymitis is there another antibiotic I can take besides Levaquin.

While in the ER they said I had Afib. Probably from HBP from the pain. I just started Coumadin treatment 2 weeks ago and can't take Levaquin.



Expert:  Dr. Das, MD replied 7 years ago.
You can take Cefadroxil. This is a braod spectrum antibiotic and can be used safely with Coumadin. You should also start to take a supplement containing Vitamin B1, B6 and B12 as these are needed to maintain nerve health. You can also ask your doctor for a prescription for Neurontin, another drug which can help in neuropathies.
Dr. Das, MD and 2 other Medical Specialists are ready to help you

Related Medical Questions